# SDR 20000717SH021

- Difficulty date: July 8, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: RFS1010
- Condition: Failed
- Location: Nr 2 Brake
- Part time: 1,530 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY, PN 2-15-85-R, FAILED PREMATURELY.  NR 2 STATOR CRACKED AT RELIEF HOLES.  HEAT STACK WARPED AND UNEVEN WEAR.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.   NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSY.  (X)
